# SDR UALA2011011300205

- Difficulty date: January 13, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 38,016 hours, 8,250 cycles
- Engine: Pwa PW4077
- System (JASC): 4940 · APU Start/Ignition System
- Part: Motor
- Part number: 27044425
- Part serial: 725
- Condition: Faulty
- Location: Apu Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE APU CONTROL.  COMPLIED WITH MEL.  AHM INDICATES MESSAGE 49-10760 E-STARTER BRUSH WEAR  FIM 49-40 TASK 807. REPLACED APU STARTER MOTOR PER MM.
